# SDR AALA950354

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550002
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDQ - FLT NR 1454 - AFTER TAKEOFF SDQ WHEN LANDING GEAR HANDLE RAISED, ECAM DISPLAYED MESSAGE INDICATING LANDING GEAR RETRACTION FAULT.  PLACED LANDING GEAR HANDLE DOWN AND AIRCRAFT RETURNED TO SDQ, LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR PITCH TRIM DAMPER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
